MAUDE Adverse Event Report: KENDALL GAMMATRON, THAILAND MON-A-THERM; THERMOMETER, ELECTRONIC, CLINICAL

KENDALL GAMMATRON, THAILAND MON-A-THERM; THERMOMETER, ELECTRONIC, CLINICAL
Model Number 90050
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during cytostatica treatment in the abdomen, the probe was placed.After the procedure, the distal part was missing and was found after the abdomen was opened again.
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the blue plastic sheath was broken in two parts and the edges presented an uneven shape.It was reported that there was damage to the unit.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: do not use if package is opened or damaged.Do not attempt to force connection of the sensor.The connectors are keyed by shape.Forcing the connection could result in damage to the sensor or cable connector and a resulting inability to function.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MON-A-THERM
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
KENDALL GAMMATRON, THAILAND
nakhon chai si district
nakhon pathom
TH 
MDR Report Key10512178
Report Number8040459-2020-00059
Device Sequence Number11652274
Product Code FLL
UDI-Device Identifier20884521031606
UDI-Public20884521031606
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K874514
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2024
Device Model Number90050
Device Catalogue Number90050
Device Lot Number19D0512JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight105